# SDR SWAA2022081022223

- Difficulty date: June 23, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 143A948519
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT L/H BULKHEAD SUPPORT AT LBL 25 BS 500D. / [01] REMOVED CORROSION ON FWD CARGO AFT L/H BULKHEAD SUPPORT AT BS 500D ;WL 156 ;LBL 25DIMENSIONS L=1.' W= 0.800' DEPTH:0.021' IAW SRM 51-10-02 PARAGRAPH 15 ; EVALUATED REWORKED AREA ;ORIGINAL MATERIAL THICKNESS 0.071' REMAINING THICKNESS : 0.050' AND FOUND TO BE OUT LIMITS; ALLOWABLE DAMAGE IAW SRM 53-30-08-1A-1 PARAGRAPH #4 (A) FIG#103 DETAIL 'C'TOOL USED MICROMETER ID ATS400 S/N UNKNOWN DUE 08/2022;[02] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB BULKHEAD SUPPORT;500D WL 156 LBL 25; IAW SRM 53-30-08-1A-1 ALLOWABLE DAMAGE 1;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 COMPLETED;[04] RECEIVED NEW BULKHEAD SUPPORT ITEM: 143A9485U30 LOT: 1480914. LOCATED AND DRILLED NEW BULKHEAD SUPPORT IAW SRM 51-40-05; COUNTERSINK IAW SRM 51-40-08 APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01. APPLIED PRIMER IAW SOPM 20-41-02;[05] RECEIVED NEW BULKHEAD SUPPORT ITEM: 143A9485U30 LOT: 1480914. LOCATED AND DRILLED NEW BULKHEAD SUPPORT IAW SRM 51-40-05; COUNTERSINK IAW SRM 51-40-08 APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01. APPLIED PRIMER IAW SOPM 20-41-02;[06] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 4.;[07] TASK COMPLETE;[08] UPDATED MEASUREMENTS;[09] VERIFIED MEASUREMENT TABLE
